# SDR REXA200800015

- Difficulty date: May 27, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 17,397 hours, 15,257 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Coupling
- Part number: 34H80150
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AFTER TAKEOFF FROM KMSP, THE "R 14TH DUCT" WARNING MESSAGE ILLUMINATED FOLLOWED BY THE "BLEED AIR DUCT" AURAL WARNING.  THE FLIGHT CREW RAN THE QRH, DECLARED AN EMERGENCY AND RETURNED TO KMSP.  RIGHT ENGINE POWER WAS REDUCED TO IDLE AND AN OTHERWISE NORMAL APPROACH AND LANDING WERE COMPLETED.  CFR FOUND NO DAMAGE TO THE ENGINE AND THE AIRCRAFT WAS RELEASED TO THE GATE.  MAINTENANCE FOUND THE AFT COUPLING OF THE 14TH STAGE BLEED VALVE TO BE LEAKING.  THE COUPLING AND THE PYLON SENSING LOOP WERE REPLACED.  MAINTENANCE ALSO COMPLIED WITH AN OVERWEIGHT LANDING INSPECTION ON THE AIRCRAFT.
